Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    5,566

Derm Apt Went Well

leopard1

331 views

Ok so i went to the derm today, luckily i called and they had a cancellation, maybe my luck is changing, hah. and i have a new derm now because my old one left the office and she is AWESOME, i've never seen her before and she is so cool and funny and spent time listening to me and just seemed like a genuine great person, i saw her interacting w/ staff and other patients when i was leaving and she was just amazingly normal, i'm really looking forward to working with her to clear up my skin...

so she thought that the differin is what is causing my most recent severe red inflamed pimples that are covering all along both my cheeks and jaw line, literally this is the worse my skin has ever been (pics in gallery). but its hard to say because i started spiro at the same time and recently quit my birth control as well, yes a lot of changes at once i wish i just started one at a time, this new derm was kinda upset that my old derm put me on two new drugs at once.

so anyway, she said to STOP DIFFERIN! which i had last week anyway because i've been so upset and to continue w/ spiro for the next month and in that time we'll know what the culprit was. she was hopeful that spiro alone would clear me up w/o differin causing all this upheaval. but i'm still nervous that spiro won't clear this intense acne up and so i asked about accutane to and she AGREED for me start the accutane process, signing up for ipledge and doing the blood tests today that way just in case next month my skin doesn't improve i don't have to wait another month and if my skin is clear which i still hope spiro will work, we'll scratch the accutane " no big deal" she said i mean can my derm get any cooler than that she said it was a great idea!!!!! i'm feeling a little more optimistic now w/ this new derm and a PLAN except when i look in the mirror, ugghh. i also was using tretinoin for months before differin came along and ruined my life, and i liked the tretinoin although i thought my skin got oily from it, which is why i went on differin in the 1st place, so i asked should i start that back up and she said not to to see what really is causing this acne, but i'm nervous the only thing i'm using now is spiro, no topical because she wants my skin to calm down. so i kinda feel like i'm doing nothing for my skin. but i'm HOPING!!!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×